Alert archive / Oregon / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 5, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at Jun 5, 2004, 4:56 PM PDT for Umatilla County, Oregon. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2004, 4:56 PM PDT (23:56 UTC)
- Expired
- Jun 5, 2004, 6:00 PM PDT
- In force
- 64 min
- Issued by
- NWS Pendleton, OR
- Area
- Counties, with a storm outline in the text
County Umatilla County, OR
The radar
The Pendleton radar (KPDT), 14 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:25 PM PDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 5, 2:25 PM PDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OREGON 225 PM PDT SAT JUN 5 2004 .SHORT TERM...TONIGHT THROUGH TUESDAY...UPPER LOW OFF BRITISH COLUMBIA COAST TO SEND SEVERAL DISTURBANCES ACROSS EASTERN WASHINGTON AND OREGON AREA AS IT SLIDES SOUTHEAST. 130 KT JET TO NOSE ACROSS NORTHERN OREGON TONIGHT TO ADD LIFT FOR SHOWERS INTO SUNDAY. A FEW THUNDERSTORMS ARE POSSIBLE OVER EXTREME NORTHEAST OREGON EARLY TONIGHT. LOOK FOR PROGRESSIVELY COOLER AIR INTO MONDAY WITH SNOW LEVEL DROPPING TO AROUND 5500 FEET LATE SUNDAY NIGHT AND MONDAY MORNING. EXPECT 1-2 INCHES OF SNOW IN THE HIGHER ELEVATIONS OF THE WALLOWAS AND BLUES. WILL ISSUE SPECIAL WEATHER STATEMENT TO ALERT CAMPERS AND HIKERS. WILL KEEP SMALL PRECIPITATION CHANCES GOING MONDAY NIGHT AND TUESDAY FOR MAINLY THE NORTHEAST MOUNTAINS WITH LOW DROPPING TO SOUTHERN OREGON AND CALIFORNIA. HULL .LONG TERM...WITH UPPER LEVEL LOW STALLED OVER WESTERN MONTANA FROM MIDWEEK TOWARDS THE WEEKEND WILL KEEP A MENTION OF SHOWERS OVER THE EASTERN MOUNTAINS. REST OF FORECAST AREA WONT SEE A SIGNIFICANT THREAT OF PRECIP BUT IF THE LOW ENDS UP FURTHER WEST THAN EXPECTED COULD SEE MORE SHOWER ACTIVITY ACROSS THE REGION. JS && .PRELIMINARY POINT TEMPS/POPS... PENDLETON (AIRPORT) 54 64 47 65 / 50 40 30 30 WALLA WALLA 55 64 48 65 / 50 40 30 30 TRI-CITIES 55 69 51 71 / 40 40 20 20 YAKIMA 48 67 44 69 / 40 40 20 20 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. &&
Hazardous weather outlook, Jun 5, 5:00 AM PDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 500 AM PDT SAT JUN 5 2004 ORZ041>050-WAZ024>030-061200- BLUE MOUNTAINS OF OREGON OR-CENTRAL OREGON OR- EAST COLUMBIA RIVER GORGE OR-EAST COLUMBIA RIVER GORGE WA- EAST SLOPES SOUTHERN CASCADES WA-FOOTHILLS OF THE BLUE MOUNTAINS WA- FOOTHILLS OF THE BLUE MOUNTAINS OR-GRANDE RONDE VALLEY OR- JOHN DAY VALLEY OR-KITTITAS VALLEY WA-LOWER COLUMBIA BASIN WA- LOWER COLUMBIA BASIN OR-NORTH CENTRAL OREGON OR- NORTHWEST BLUE MOUNTAINS WA-OCHOCO-JOHN DAY HIGHLANDS OR- WALLOWA COUNTY OR-YAKIMA VALLEY WA- 500 AM PDT SAT JUN 5 2004 .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING EAST OF A LINE FROM PROMISE OREGON TO LA GRANDE. A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. ALONG AND AHEAD OF THE FRONT THUNDERSTORMS WILL DEVELOP AND TRACK NORTHEAST. THE GREATEST THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. ELSEWHERE...SHOWERS WILL CONTINUE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. LOW PRESSURE WILL REMAIN OVER THE TWO STATE AREA KEEPING THE REGION IN AN UNSETTLED WEATHER PATTERN THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING PRIMARILY IN UNION AND WALLOWA COUNTIES. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 5, 1:55 PM PDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 155 PM PDT SAT JUN 5 2004 ORZ046-050-WAZ030-062039- BLUE MOUNTAINS OF OREGON OR-NORTHWEST BLUE MOUNTAINS WA- WALLOWA COUNTY OR- 155 PM PDT SAT JUN 5 2004 ...SNOW ABOVE 5500 FEET FOR BLUES AND WALLOWAS ON SUNDAY NIGHT... A COLD PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE INTO NORTHEAST OREGON AND EXTREME SOUTHEAST WASHINGTON TONIGHT INTO MONDAY. DUE TO THE UNSEASONABLY COLD AIR MASS...THE SNOW LEVEL WILL FALL TO AROUND 5500 FEET LATE SUNDAY NIGHT AND EARLY MONDAY WITH 1 TO 2 INCHES OF SNOW EXPECTED. THIS SNOW WILL MAINLY AFFECT THE EAGLE CAP AND WENAHA-TUCANNON WILDERNESS AREAS. IF YOU PLAN TO CAMP OR HIKE IN THE HIGHER ELEVATIONS OF THE BLUE OR WALLOWA MOUNTAINS SUNDAY OR MONDAY...BE PREPARED FOR COLD AND WET CONDITIONS. HULL
Nearby
Severe Thunderstorm Warnings in Oregon, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.